MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause : mlc-55 user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system.Test strip udi# (b)(4).Manufacturer contacted customer on (b)(4) 2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 160, 226 and 156 mg/dl.The customer's expected fasting blood glucose test result range is 98 - 140 mg/dl.Customer also stated that he had been comparing results to two other meters and the truemetrix meter read about 40 points higher.Actual meter to meter comparison results were not provided.Customer was using correct testing technique.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer; customer was not fasting at time of call.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 05/31/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (b)(6).
 
Additional Manufacturer Narrative
Internal report # (b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause : mlc-55 user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system test strip udi# (b)(4).Note: manufacturer contacted customer on 3/29/2018 in a follow-up call in order to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention since the last call.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with tests results from results obtained of 160, 226 and 156 mg/dl.The customer's expected fasting blood glucose test result range is 98 - 140 mg/dl.Customer also stated that he had been comparing results to two other meters and the truemetrix meter read about 40 points higher.Actual meter to meter comparison results were not provided.Customer was using correct testing technique.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer; customer was not fasting at time of call.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 05/31/2019 and open vial date is february 2018.The meter memory was reviewed for previous test result history: result 1:160mg/dl date:(b)(6) 2018 time:1:40pm fasting, result 2:226mg/dl date:(b)(6) 2018 time:1:51pm fasting, result 3:114mg/dl date:(b)(6) 2018 time:11:04am fasting, result 4:226mg/dl date:(b)(6) 2018 time:2:40pm fasting and result 5:156mg/dl date:(b)(6) 2018 time:10:00am fasting.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7386000
Report Number1000113657-2018-00383
Device Sequence Number19105653
Product Code NBW
UDI-Device Identifier00050428275283
UDI-Public(01)00050428275283
Combination Product (Y/N)N
Initial Reporter StateVA
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2019
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2700
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 03/07/2018
Supplement Date Received by Manufacturer03/07/2018
Initial Report FDA Received Date03/30/2018
Supplement Report FDA Received Date05/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY